- -

A fuzzification of the category of M-valued L-topological spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A fuzzification of the category of M-valued L-topological spaces

Mostrar el registro completo del ítem

Kubiak, T.; Sostak, AP. (2004). A fuzzification of the category of M-valued L-topological spaces. Applied General Topology. 5(2):137-154. doi:10.4995/agt.2004.1965.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82555

Ficheros en el ítem

Metadatos del ítem

Título: A fuzzification of the category of M-valued L-topological spaces
Autor:
Fecha difusión:
Resumen:
[EN] A fuzzy category is a certain superstructure over an ordinary category in which ”potential” objects and ”potential” morphisms could be such to a certain degree. The aim of this paper is to introduce a fuzzy category ...[+]
Palabras clave: M-valued L-topology , (L,M)-fuzzy topology , L-fuzzy category , GL-monoid , Power-set operators , (L,M)-interior operator , (L,M)-neighborhood system
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1965
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1965
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem